# SDR RAIA00404009

- Difficulty date: April 18, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 18,093 hours, 18,138 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 95071754
- Condition: Failed
- Location: Lt Adc
- Part time: 9,352 hours, 10,131 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

3661-RIC- LT ADC FAILED DURING TAXI.   MAINTENANCE REMOVED AND REPLACED NR 1 SYMBOL GENERATOR.
